The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
The series of binominal coefficients constructing from splitting terms
Pages: 709-717
Year: Issue:  5
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Keyword:  二项式系数级数裂项封闭形恒等式;
Abstract: 根据一个已知级数,用裂项方法得到一批的分母含有1个,2个,3个,4个,5个因子二项式系数的级数恒等式,并给出二项式系数的级数数值封闭形恒等式.
Related Articles
No related articles found